# SDR DL76G040438

- Difficulty date: May 14, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 18,496 hours, 3,049 cycles
- Engine: Ge CF680C2B6F
- Engine time: 18,489 hours, 6,963 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Coupling
- Part number: 0MP25059
- Condition: Leaking
- Location: Nr 2 Idg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

RIGHT GENERATOR DRIVE ILLUMINATED.  COMPLIED WITH QRH.  BPCU BITE OK, SERVICE IDG, IDG OVERFLOW PORT LEAKING.  REPLACED OVERFLOW COUPLING FILTER AND CHECKED CHIP DET DRAINED AND RESERVICED IDG.  RAN ENG FOR 20 MIN, OPS CHECK/LEAK CHECK OK.
